MAUDE Adverse Event Report: ETHICON INC. DERMABOND ADVANCED 0.7ML - 6EA; ADHESIVE, TOPICAL SKIN

ETHICON INC. DERMABOND ADVANCED 0.7ML - 6EA; ADHESIVE, TOPICAL SKIN
Catalog Number DNX6
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.1.What was done to treat the shard penetration? 2.Was medical or surgical intervention required? 3.Was there any special diagnostic test performed? 4.What is the status of the surgeon injury today? 5.Was it difficult to break the ampoule (was extra force needed to break the ampoule)? 6.Was the ampoule crushed repeatedly? 7.Please perform and document the follow up attempt for product return.Please provide tracking number.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and a topical skin adhesive was used.During the procedure, when squeezing over glue area to activate, the sharp penetrated double layer plastic and stabbed the staff member's finger causing a cut.There were no adverse consequences reported for the staff member.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, and the following was obtained: 1.What was done to treat the shard penetration? standard first aid.Cleaning cut with alcohol wipe and band-aid.2.Was medical or surgical intervention required? no.3.Was there any special diagnostic test performed? no.4.What is the status of the surgeon injury today? cut is fully healed.5.Was it difficult to break the ampoule (was extra force needed to break the ampoule)? no normal pressure no extra force needed.6.Was the ampoule crushed repeatedly? no these items are only single use.7.Please perform and document the follow up attempt for product return.Please provide tracking number.Yes, the product is available for return.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: d9.H3 evaluation: the product was returned to eth for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that three (3) devices were returned inside it's package unopened.Upon visual inspection, the packaging was opened to review the applicator and no defects were observed.A functional test was performed, and the applicator was dispensed without failures or issues related with the customer complaint.As part of eth quality process all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device was returned without detectable damage.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
DERMABOND ADVANCED 0.7ML - 6EA
Common Device Name
ADHESIVE, TOPICAL SKIN
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo PR 00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23896921
Report Number2210968-2025-14594
Device Sequence Number5331769
Product Code MPN
UDI-Device Identifier10705031203549
UDI-Public(01)10705031203549(17)270630(10)109ZES
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K152096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDNX6
Device Lot Number109ZES
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer01/06/2026
02/23/2026
Initial Report FDA Received Date12/26/2025
Supplement Report FDA Received Date01/21/2026
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age28 YR
Patient SexFemale